# SDR ABXA20160830140

- Difficulty date: August 30, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 58,094 hours, 43,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SPARE BATTERY PACK M737 IS INOPERATIVE. THE EMERGENCY LIGHT BATTERY PACK M737 WAS REPLACED. THE CAUSE OF THE INOPERATIVE BATTERY PACK WAS A DISCHARGED BATTERY.
